# SDR DL757081205

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 73,124 hours, 36,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720 S27r-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND WITH CORROSION AT STA 1720 BETWEEN S-27R AND S-29L.  CUTOUT DAMAGED SKIN AND INSTALLED REPAIR DOUBLER/TRIPLER.
